MAUDE Adverse Event Report: MEDTRONIC SINGAPORE OPERATIONS AZURE S SR MRI SURESCAN; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC SINGAPORE OPERATIONS AZURE S SR MRI SURESCAN; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number W3SR01
Medical Device Problem Codes Positioning Failure (1158); Mechanical Problem (1384); Misconnection (1399); Pacing Problem (1439); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the implantation the implantable pulse generator (ipg) exhibited a connector issue.It was noted that there was difficulty inserting the lead pin into the connector port.The pacing leads were unable to be fully seated into the header.The pacing leads were reattempted and were able to be seated in the header, however inconsistent pacing was noted.It was further reported that the pacing leads exhibited a helix extension/retraction issue.The helix of the pacing leads would not extend.The implantable pulse generator (ipg) system was attempted/not used.There was no patient involvement.
 
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Corrected: h3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AZURE S SR MRI SURESCAN
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC SINGAPORE OPERATIONS
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SN  486056
Manufacturer (Section G)
MEDTRONIC SINGAPORE OPERATIONS
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SN   486056
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key22685056
Report Number3008973940-2025-05615
Device Sequence Number21048920
Product Code NVZ
UDI-Device Identifier00763000316716
UDI-Public(01)00763000316716(17)251128
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2025
Device Model NumberW3SR01
Device Catalogue NumberW3SR01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer08/01/2025
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown